MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS CD34 REAGENT

MILTENYI BIOTEC GMBH CLINIMACS CD34 REAGENT
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Miltenyi biotec (b)(4) has handed over an investigation questionnaire to the customer to obtain more details about the complained clinimacs® cell separation.Based on the entire data and the facs plots of the positive fraction received, following results can be ascertained: the source product for the selection procedure was a fresh, mobilized leukapheresis product containing 27xl0e9 tnc and 76,8xl0e6 cd34-cells (= 0,28% cd34+).The separation was performed with one vial of clinimacs® cd34 reagent, clinimacs® tubing set and cd34 selection!-program.Igg was added prior labeling for blocking of unspecific binding sites.Small aggregates were observed in the original fraction positive fraction: viability was 94% cd34+ recovery was indeed 31 % purity was 94% results #: the selection procedure has been performed inside the specifications of the clinimacs® cd34 reagent and the respective tubing set.The plt-wash was not exactly done at a 1:3 dilution.By using a lower amount of buffer, the platelet removal might not have been sufficient with potential consequence of weak labeling and loss of cd34+-cells.
 
Event or Problem Description
The customer complained that the recovery of cd34+-cells was low (3.3%) for a clinimacs separation procedure.

Brand Name
CLINIMACS CD34 REAGENT
Common Device Name
CLINIMACS CD34 REAGENT
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5634846
Report Number3005290010-2016-00065
Device Sequence Number18905379
Product Code OVG
UDI-Device Identifier04049934004827
UDI-Public04049934004827
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 05/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2016
Device Model NumberN/A
Device Catalogue Number171-01
Device Lot Number6151218004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2016
Initial Report FDA Received Date05/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1